Don't have an online account? Create Account

Product Details


PhysiciansCare Extra Strength Pain Reliever Tablets

50 x Piece(s) - 100 / Box
  • Extra-strength pain reliever provides temporary relief of minor aches and pains
  • Coated tablets contain acetaminophen (250 mg), aspirin (250 mg) and caffeine (65 mg)
  • Easy-to-swallow tablets are sealed in tamper-evident single-dose packets
  • Each packet includes two tablets

Item: ACM90316
Manufacturer: Acme United CorporationView similar

$23.39 / BXCore Item
Qty
 
X
X
General Information
Marketing Information

Extra-strength pain reliever provides temporary relief of minor aches and pains associated with headache, muscular aches, minor arthritis pain, common cold, premenstrual and menstrual cramps, toothaches and sinusitis. Coated tablets contain the following active ingredients: acetaminophen (250 mg), aspirin (250 mg) and caffeine (65 mg). Easy-to-swallow tablets are sealed in tamper-evident single-dose packets. Each packet includes two tablets.

Product NameExtra Strength Pain Reliever Tablets
Product TypeMedicine Dispenser
ManufacturerAcme United Corporation
Manufacturer Website Addresshttp://www.acmeunited.com
Packaged Quantity100 / Box
Manufacturer Part Number90316
Brand NamePhysiciansCare
Product Information
Number Of Pieces50
Physical Characteristics
Color
  • Blue
  • White
Miscellaneous
Post-Consumer-Waste%0%
Assembly RequiredNo
Package Contents
  • 50 x Packets of 2 Tablets
Recycled Content0%
RecycledNo
Country Of OriginUnited States

Customer Reviews

Enter your Zip/Postal Code

Save Cancel

Note: cookies must be enabled.

Add to Favorites

Category:

Submit Cancel

View favorites / manage categories

Back to Top
This site is intended only for use by residents of The United States of America.
Copyright © Cubie - San Antonio TX. All Rights Reserved.
All trademarks, product names, company names and logos cited herein are the property of their respective owners.